Illinois Journal of Mathematics

Elliptic spaces in Grassmann manifolds

Joseph A. Wolf

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 7, Issue 3 (1963), 447-462.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255644952

Digital Object Identifier
doi:10.1215/ijm/1255644952

Mathematical Reviews number (MathSciNet)
MR0156295

Zentralblatt MATH identifier
0114.37101

Subjects
Primary: 53.66

Citation

Wolf, Joseph A. Elliptic spaces in Grassmann manifolds. Illinois J. Math. 7 (1963), no. 3, 447--462. doi:10.1215/ijm/1255644952. https://projecteuclid.org/euclid.ijm/1255644952


Export citation